Berry phase around degeneracies

Mailybaev, Alexei, Kirillov, Oleg and Seyranian, Alexander (2006) Berry phase around degeneracies. Doklady Mathematics, 73 (1). pp. 129-133. ISSN 1064-5624

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1134/S1064562406010352
Item Type: Article
Subjects: F300 Physics
G100 Mathematics
H300 Mechanical Engineering
Department: Faculties > Engineering and Environment > Mathematics and Information Sciences
Depositing User: Oleg Kirillov
Date Deposited: 23 Jan 2017 11:42
Last Modified: 23 Jan 2017 11:54
URI: http://nrl.northumbria.ac.uk/id/eprint/29303

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence